UTHM Institutional Repository

A non-classical optimal control problem

Wan Ahmad, Wan Noor Afifah and Sufahani, Suliadi and Rusiman, Mohd Saifullah and Ali, Maselan (2018) A non-classical optimal control problem. Journal of Science and Technology, 10 (1). pp. 28-32. ISSN 26007927

Full text not available from this repository.

Abstract

We consider another non-classical of optimal control problem that is spurred by some current research on the nonlinear income issue in the field of financial matters. This class of issue can be set up as a maximizing issue in the area of Optimal Control. In any case, the state value at the final fixed time, y(T), is priori unknown and the integrand is an element of the unknown y(T). This is a non-classical optimal control problem. In this paper we apply the new costate value conditions p(T) in the definition of the optimal control problem. We solve some examples in this issue using the numerical shooting method to illuminate the subsequent Two Point Boundary Value Problem (TPBVP) and join the free y(T) as an additionally unknown. Basically similar outcomes are obtained through the nonlinear programming (NP) discrete-time results.

Item Type: Article
Uncontrolled Keywords: Mathematics; calculus of variation; optimal control problem; nonlinear programming; shooting method
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistic
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 13 May 2019 01:13
Last Modified: 13 May 2019 01:13
URI: http://eprints.uthm.edu.my/id/eprint/11200
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item